# SDR SWAA2022051909104

- Difficulty date: May 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 50,840 hours, 30,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT WINDOW LOWER EXIT SIGN MISSING BILINGUAL WORDING. / [01] REMOVED AND REPLACED EXIT SIGN WITH BILINGUAL SIGN  REF AMM 33-51-01;[02] INSPECTED;[03] REMOVED AND REPLACED EXIT SIGN WITH BILINGUAL SIGN REF AMM 33-51-01
